# SDR COMA9660016

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Assy
- Part number: 16600101
- Condition: Malfunctioned
- Location: Nlg
- Part time: 853 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, WHEN LANDING GEAR SELECTED DOWN, THE NLG INDICATED UNSAFE.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE NLG UPLOCK ASSY FOR TROUBLESHOOTING.
